# SDR SWAA2023091198534

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 53,414 hours, 32,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING/SLIDE EMERGENCY LIGHT INOP<[01] PERFORMED LAMP REPLACEMENT FOR LH SLIDE/OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD AT THIS TIME
